Androgel - very confused
- 01-27-2011, 03:11 PM
- 01-27-2011, 03:22 PM
01-27-2011, 09:53 PM
However, he is incorrect that frequent shots cause the roller coaster effect. Injections done every two or three weeks is what causes the roller coaster effect due to testoserone levels dropping too low between injections.
Once a week should be the minimum frequency needed to prevent test from going to low between injections.
01-27-2011, 10:00 PM
IF your doctor will prescribe it, injections are the cheapest way to go. Some doctors refuse because of the stigma attached to prescribing steroids. Transdermals are just least likely to be abused. It's almost impossible.
01-28-2011, 01:18 PM
01-29-2011, 11:05 AM
01-29-2011, 11:17 AM
01-29-2011, 03:13 PM
01-29-2011, 10:35 PM
01-29-2011, 10:45 PM
i started trt 8/28/09 and test has gone from double digits up to the 700 range. i am afraid if it goes any higher my doc will reduce dosage.
GOD, FAMILY, COUNTRY!!!
Similar Forum Threads
- By JAP in forum 35 and OlderReplies: 7Last Post: 05-05-2011, 05:20 PM
- By Buffgammaman in forum Old School Hormone UseReplies: 8Last Post: 03-06-2010, 07:58 PM
- By littlebigman7 in forum AnabolicsReplies: 7Last Post: 09-24-2009, 02:32 AM
- By kudisbetta in forum AnabolicsReplies: 1Last Post: 09-20-2009, 04:10 AM
- By justing in forum AnabolicsReplies: 6Last Post: 06-01-2008, 09:10 PM